1 1/2 years of normalcy...now it's gone

Discussion in 'Suicidal Thoughts and Feelings' started by catecholamine, Jan 21, 2015.

Thread Status:
Not open for further replies.
  1. catecholamine

    catecholamine Well-Known Member

    About 2 years ago, I was put on the antidepressant Cymbalta. It worked wonders. I had tried pretty much every SNRI, NDRI, SSRI out there, and all mood stabilizers. Cymbalta was one of the last few. I had even had 11 sessions of ECT (shock treatments). This was the only thing that helped, coupled with Geodon (antipsychotic)... About 6 months ago, my geodon seemed to stop working as well - I would swing up too much and have psychosis symptoms. Then my Cymbalta seemed to faulter. Now it's not working at all. My pdoc put me on one of the few antipsychotics I've not tried - Clozaril. It's some heavy duty stuff. It works, but I sleep all day and have to have weekly blood tests to make sure the Clozaril doesn't make my white blood cell count bottom out.
    I'm suicidal again - seriously so.
    There are only a scant few antidepressant left to try.
    Even before when they both worked, I still wasn't well enough to return to school or to work - even minor stress made me break.

    It's been 6 years since I developed bipolar disorder. Now it's evolved into schizoaffective - bipolar + schizophrenia.

    Pretty much the only thing I see in my future is suicide. I'm never going to be well enough to move on with my life.
  2. Unknown_111

    Unknown_111 Forum Buddy Staff Alumni SF Supporter

    I'm so sorry to hear that you are feeling down. I understand that you are down but life is important and so are you. Yes, you think by ending helps to get over the pain your feel.

    No, you have survived so far and its about taking one day at a time. The pain you suffer will make you a stronger person. I admire you posting but keep remembering you are not the only one suffering. We share you.pain and I.hope that gives some comfort today.

    You are so young and it's not nice to see someone like you suffering. You just need to stay strong as the pain will easy. Please DO NOT ACT ON YOUR FEELINGS. STAY STRONG AS YOU ARE A DECENT PERSON.

    Keep posting for the.continuous.support you deserve. Take care and BE SAFE.
  3. Butterfly

    Butterfly Resident SF Sims Enthusiast Staff Alumni SF Author SF Supporter

    Hi Cate,

    I'm sorry to hear that things haven't been going so well with your medication stopping working. I remember when you were first on that combo and it worked wonders. I had been wondering about you recently and if you were okay. I don't know very much about schizoaffective disorder but I know that it can be very difficult to live with. Would it be possible to try another anti depressant/mood stabiliser for the depression, or even one that you have tried in the past that may have worked but became less effective? I just ask because even though it didn't work for you one time, coupled with a different anti psychotic it may work this time.
  4. Dan99

    Dan99 Active Member

    dear catecholamine,

    If you need someone to talk to, I am here for you...... message me anytime and i will try to respond as soon as possible.

  5. turryburry

    turryburry Well-Known Member

    Scary thought. I went on 4mg risperidone to knock me out of a psychotic state and over the past year I've cut it down (with a doc's supervision) to .5mg at bedtime. Pdoc says it won't lose it's potency. I'm assuming you tried it already but if you haven't...
    Hang in there--I can't imagine starting again. At least you have insight (meaning you know you're sick) so that puts you way ahead of a lot of people. (Even a few here. :) )
Thread Status:
Not open for further replies.